# SDR 00686

- Difficulty date: October 13, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N6806
- Make and model: Boeing 727223
- Aircraft serial: 19481
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: TYPICAL
- Condition: Corroded
- Location: Fs1103 Str19r
- Component: Fuselage, Boeing, B727223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND:CORROSION ON TEH SKIN DOUBLER AT FS 1163 STR 19RCORRECTIVE ACTION: REPAIRED SKIN AND DOUBLER IAW TIMCO REO S00343 BY CUTTING OUT DAMAGED AREA AND INSTALLING REPAIR DOUBERS
